Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 129, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jul 21, 2014, 8:49 PM CDT for Texas County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2014, 8:49 PM CDT (01:49 UTC)
- Expired
- Jul 21, 2014, 9:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Texas County, OK
The radar
The Dodge City radar (KDDC), 177 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 975 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2228 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098
WUUS54 KAMA 220149
SVRAMA
OKC139-220245-
/O.NEW.KAMA.SV.W.0129.140722T0149Z-140722T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
849 PM CDT MON JUL 21 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
* UNTIL 945 PM CDT
* AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES EAST OF EVA...OR 15 MILES SOUTH OF ELKHART...AND
MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
OPTIMA... HOUGH... EVA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3674 10130 3663 10186 3688 10201 3700 10166
3700 10147
TIME...MOT...LOC 0149Z 246DEG 13KT 3679 10184
$$
SCHNEIDER4 follow-up statements
532
WWUS54 KAMA 220157
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT MON JUL 21 2014
OKC139-220245-
/O.CON.KAMA.SV.W.0129.000000T0000Z-140722T0245Z/
TEXAS OK-
857 PM CDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL TEXAS
COUNTY UNTIL 945 PM CDT...
AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES EAST OF EVA...OR 17 MILES SOUTH OF ELKHART...MOVING
EAST AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
OPTIMA... HOUGH... EVA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3674 10130 3664 10184 3689 10194 3700 10166
3700 10147
TIME...MOT...LOC 0157Z 262DEG 14KT 3677 10179
$$
SCHNEIDER421
WWUS54 KAMA 220205
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
905 PM CDT MON JUL 21 2014
OKC139-220245-
/O.CON.KAMA.SV.W.0129.000000T0000Z-140722T0245Z/
TEXAS OK-
905 PM CDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL TEXAS
COUNTY UNTIL 945 PM CDT...
AT 903 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES EAST OF EVA...OR 17 MILES WEST OF GUYMON...MOVING
EAST AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
OPTIMA... HOUGH... EVA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3674 10130 3664 10184 3689 10194 3700 10166
3700 10147
TIME...MOT...LOC 0206Z 262DEG 14KT 3677 10175
$$
SCHNEIDER023
WWUS54 KAMA 220224
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
924 PM CDT MON JUL 21 2014
OKC139-220245-
/O.CON.KAMA.SV.W.0129.000000T0000Z-140722T0245Z/
TEXAS OK-
924 PM CDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL TEXAS
COUNTY UNTIL 945 PM CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3
MILES SOUTHWEST OF HOUGH...OR 13 MILES NORTHWEST OF GUYMON...MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
OPTIMA... HOUGH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3674 10130 3665 10183 3693 10182 3700 10166
3700 10147
TIME...MOT...LOC 0224Z 244DEG 25KT 3685 10157
$$
SCHNEIDER766
WWUS54 KAMA 220237
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
937 PM CDT MON JUL 21 2014
OKC139-220245-
/O.CON.KAMA.SV.W.0129.000000T0000Z-140722T0245Z/
TEXAS OK-
937 PM CDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL TEXAS
COUNTY UNTIL 945 PM CDT...
AT 934 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4
MILES EAST OF HOUGH...OR 13 MILES NORTH OF GUYMON...MOVING NORTHEAST
AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
OPTIMA... HOUGH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3674 10130 3669 10162 3694 10176 3700 10166
3700 10147
TIME...MOT...LOC 0237Z 244DEG 25KT 3689 10147
$$
SCHNEIDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:32 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 21, 6:32 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 632 PM CDT MON JUL 21 2014 .AVIATION... 00Z TAF CYCLE CONVECTION CURRENTLY LOCATED ACROSS PORTIONS OF THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND THE NORTHWEST TEXAS PANHANDLE COULD POSSIBLY AFFECT MAINLY THE GUYMON TAF SITE AND...TO A LESSER EXTENT...THE DALHART TAF SITE. WILL LEAVE OUT MENTION OF CONVECTION FROM THE DALHART TAF SITE FOR NOW BUT WILL INCLUDE A VCTS AT THE GUYMON TAF SITE WHICH MAY NEED TO BE A TEMPO GROUP PRIOR TO 02Z TUESDAY. GENERALLY VFR CONDITIONS ARE EXPECTED EXCEPT FOR POSSIBLY SOME MVFR CONDITIONS IN AND NEAR ANY CONVECTION. ALSO...STRONG AND ERRATIC WINDS MAY ACCOMPANY THE CONVECTION. OTHERWISE...SOUTH TO SOUTHEAST WINDS 10 TO 20 KNOTS WITH SOME HIGHER GUSTS BECOMING 5 TO 15 KNOTS AFTER 02Z TUESDAY. SCHNEIDER && .PREV DISCUSSION... /ISSUED 411 PM CDT MON JUL 21 2014/ DISCUSSION... FOR TONIGHT...THE COMBINATION OF STRONG DAYTIME HEATING AND ATTENDANT ATMOSPHERIC INSTABILITY...SUFFICIENT MOISTURE...AND WEAK CONVERGENCE ALONG A SFC TROF AXIS OVER ERN NM WILL LIKELY RESULT IN THE DEVELOPMENT OF ISOLD TO SCT TSTMS ACROSS WRN AND NWRN ZONES. HAVE GONE WITH AREAL QUAILFIER TERMINOLOGY USING ISOLD TO SCT VALUES FOR THIS EVENING ACROSS THIS AREA...THEN NON MENTIONABLE VALUES AFTER 06Z TONIGHT. A SIMILAR SCENARIO MAY EVOLVE LATE TUE AFTERNOON AND EVENING ACROSS PARTS OF THE WRN AND NWRN ZONES...AND HAVE DECIDED TO INSERT SLGT CHC POPS IN THAT AREA FOR TUE EVENING AT THIS TIME. WEDNESDAY THRU FRIDAY WILL CONTINUE TO FEATURE AN UPPER LEVEL RIDGE OF HIGH PRESSURE MEANDERING AROUND THE SRN HIGH PLAINS WITH ABOVE NORMAL TEMPERATURES AND GENERALLY DRY CONDITIONS. ALL MEDIUM RANGE MODELS CONTINUE TO SUGGEST THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL WANDER BACK TO THE WEST LATE THIS WEEK TO A POSITION AROUND THE FOUR CORNERS REGION AS AN UPPER LEVEL ERN US TROF DEVELOPS. THIS PATTERN CHANGE WILL PLACE THE PNHDLS IN NW FLOW ALOFT BEGINNING AS EARLY AS FRIDAY...BUT MORE LIKELY DURG THE UPCOMING WEEKEND AND CONTINUING BEYOND THIS FCST PCKG IF MODEL PROGS VERIFY. THIS WILL EVENTUALLY TRANSLATE TO COOLER TEMPERATURES AND INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS. HAVE INCORPORATED SLGT CHC POPS FOR NWRN ZONES FRIDAY NIGHT AND SUNDAY...AND SLGT CHC POP VALUES AREAWIDE FOR SATURDAY NIGHT AS WELL AS SUNDAY NIGHT AND NEXT MONDAY BASED ON THE EXPECTED PATTERN CHANGE AND REASONABLE MEDIUM RANGE MODEL AGREEMENT. ANDRADE FIRE WEATHER... NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED THRUOGH THE END OF THIS WEEK. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/08
Hazardous weather outlook, Jul 21, 6:55 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 655 PM CDT MON JUL 21 2014 OKZ001>003-TXZ001>020-221100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 655 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS NORTHERN AND WESTERN SECTIONS OF THE COMBINED PANHANDLES. A FEW STORMS MAY BE SEVERE...WITH GUSTY WINDS TO AROUND 60 MPH AND HAIL UP TO PING PONG BALL SIZE. LOCALLY HEAVY RAIN MAY ALSO LEAD TO SOME LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS MAY FORM ACROSS NORTHWEST SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES TUESDAY EVENING...FRIDAY NIGHT...AND SUNDAY. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES SATURDAY NIGHT. ANY STORMS THAT DEVELOP DURING THIS TIME PERIOD SHOULD REMAIN BELOW SEVERE LEVELS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHERN AND WESTERN PORTIONS OF THE PANHANDLES THIS EVENING. KB
In the hours before
Special weather statement, Jul 21, 7:25 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
725 PM CDT MON JUL 21 2014
TXZ006-011-220130-
HARTLEY TX-OLDHAM TX-
725 PM CDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OLDHAM AND
SOUTHWESTERN HARTLEY COUNTIES UNTIL 830 PM CDT...
AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF ROMERO...OR 17 MILES EAST
OF NARA VISA...MOVING NORTHEAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN OLDHAM COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3540 10304 3562 10305 3567 10273 3542 10265
3537 10305 3538 10305
TIME...MOT...LOC 0026Z 246DEG 6KT 3554 10281
SCHNEIDERLocal storm report, Jul 21, 7:29 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 6 N GUYMON 36.77N 101.48W
07/21/2014 E1.75 INCH TEXAS OK PUBLIC
&&
EVENT NUMBER AMA1400617
KBSpecial weather statement, Jul 21, 7:50 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 750 PM CDT MON JUL 21 2014 TXZ001-006-220145- DALLAM TX-HARTLEY TX- 750 PM CDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY AND DALLAM COUNTIES UNTIL 845 PM CDT... AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF WARE...OR 16 MILES WEST OF DALHART...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WARE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3629 10305 3650 10273 3631 10216 3574 10304 TIME...MOT...LOC 0050Z 227DEG 14KT 3607 10280 SCHNEIDER
Special weather statement, Jul 21, 8:08 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT MON JUL 21 2014
TXZ001-006-220215-
DALLAM TX-HARTLEY TX-
808 PM CDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARTLEY AND SOUTHERN DALLAM
COUNTIES UNTIL 915 PM CDT...
AT 805 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF ROMERO...OR 12 MILES SOUTHEAST
OF AMISTAD...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
DALHART... ROMERO... HARTLEY...
WARE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3599 10304 3634 10248 3572 10222 3572 10302
3582 10305
TIME...MOT...LOC 0108Z 254DEG 25KT 3584 10294
SCHNEIDERSpecial weather statement, Jul 21, 8:22 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 822 PM CDT MON JUL 21 2014 TXZ001-006-220230- DALLAM TX-HARTLEY TX- 822 PM CDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARTLEY AND DALLAM COUNTIES UNTIL 930 PM CDT... AT 821 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES NORTH OF ROMERO...OR 16 MILES EAST OF AMISTAD...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DALHART... HARTLEY... WARE... CONLEN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3645 10224 3576 10218 3574 10298 3612 10302 TIME...MOT...LOC 0123Z 254DEG 25KT 3591 10285 SCHNEIDER
Special weather statement, Jul 21, 8:29 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
829 PM CDT MON JUL 21 2014
OKZ001-002-220230-
CIMARRON OK-TEXAS OK-
829 PM CDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TEXAS AND EASTERN
CIMARRON COUNTIES UNTIL 930 PM CDT...
AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF KEYES...OR 21 MILES
SOUTHWEST OF ELKHART...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GOODWELL... EVA... KEYES...
GRIGGS... STURGIS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3658 10161 3654 10217 3684 10231 3700 10170
3700 10165
TIME...MOT...LOC 0129Z 261DEG 10KT 3674 10209
SCHNEIDERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:15 PM CDT | Flash Flood Warning | AMA | Texas | 3 hr |
| Jul 21, 8:29 PM CDT | Special Weather Statement | AMA | Texas | 61 min |
| Jul 21, 10:27 PM CDT | Flash Flood Warning | AMA | Texas | 3 hr |
| Jul 21, 11:37 PM CDT | Areal Flood Advisory | AMA | Texas | 3 hr |
| Jul 22, 4:57 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 63 min |
| Jul 22, 5:34 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 56 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.